I have noticed swollen lymph nodes in my armpits and groin since starting Copaxone almost 3 months ago. Can Copaxone cause swollen lymph nodes? Is this a common side effect? If so, anything that can or should be done to help?
Copaxone sometimes causes swelling of draining lymph nodes. THis is rarely a problem unless painful. There have been some case reports of cancerous swelling of lymph nodes in people on Copaxone but it is not at all clear that there is a causal relationship. There is nothing to do about the swollen lymph nodes except stopping the Copaxone.
Revere (Rip) Kinkel MD
Director of the Multiple Sclerosis Program
Professor of Clinical Neurosciences
University of California San Diego
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.